Skip to content

Zeitschriftendatenbank

Content

Search results

Refine results

Year of publication

Language

Country of publication

Media type

Frequency

Format

Result list

matches 1 - 20  of 220 
Sorted by

Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

Berlin [u.a.] : Springer 1.1922 - 15.1943/47; 16.1949 -

ZDB-ID

501353-7

Title

Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

Published

Berlin [u.a.] : Springer

Hamburg : Seminar [1922-1923]

Leipzig : Teubner [früher]

Göttingen : Vandenhoeck & Ruprecht [-2007]

Publication history

1.1922 - 15.1943/47; 16.1949 -

Notes

Hauptsacht. 1.1922 - 10.1934[?]: Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität

Abbreviated title: Hbg.Math.Abh.

Abbreviated title: Abh. Math. Semin. Univ. Hamb.

Bis 2008 jährl., ab 2009 halbjährl.

Urh. 1922 - 1935: Mathematisches Seminar der Hamburgischen Universität; 1936 - 1943: Mathematisches Seminar der Hansischen Universität

Index 1/10.1922/34 in: 10.1934

Text engl., anfangs teils dt. u. engl.

Standard numbers

Authorised ISSN: 0025-5858

ISSN: 0025-5858

ISSN of the parallel edition: 1865-8784

OCLC number: 643607079

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language
Media type

Print

Frequency

half-yearly ; yearly

IDN

012616281

Place this title record on the watch list

Abstracts of papers / American Mathematical Society

Providence, RI : AMS 1.1980 - ; auch mit durchgehender Nr.-Zählung

ZDB-ID

283121-1

Title

Abstracts of papers / American Mathematical Society

Published

Providence, RI : AMS

Publication history

1.1980 - ; auch mit durchgehender Nr.-Zählung

Notes

Hauptsacht. teils: Abstracts of papers presented to the American Mathematical Society

Abbreviated title: Abstracts Amer. Math. Soc.

Abbreviated title: Abstr. Pap. Am. Math. Soc.

Nr. 66 doppelt gez.: 10.1989,6=Nr. 66; 11.1990,1=Nr. 66

Standard numbers

ISSN: 0192-5857

OCLC number: 630214250

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Mathematik ; Bibliographie

Special subject collections: 17,1

Manifestation

journal

Country of publication
Media type

Print

IDN

01176242X

Place this title record on the watch list

Acta arithmetica / Polska Akademia Nauk, Instytut Matematyczny

Warszawa : Instytut Matematyczny 1.1936 - 3.1939; 4.1958 -

ZDB-ID

57-7

Title

Acta arithmetica / Polska Akademia Nauk, Instytut Matematyczny

Published

Warszawa : Instytut Matematyczny

Warszawa : Państw. Wydawn. Nauk. [anfangs]

Publication history

1.1936 - 3.1939; 4.1958 -

Notes

Abbreviated title: Acta Arith.

1940 - 1957 nicht ersch.

Index 31/40.1976/82 in: 40.1981/82,4; 41/50.1982/88 in: 50.1988,4; 51/60.1988/92 in: 60.1992,4; 61/70.1992/95 in: 70.1995,4; 71/80.1995/97 in: 80.1997,4; 81/90.1997/99 in: 90.1999,4; 91/100.1999/2001 in 100.2001,4; 101/110.2002/03 in: 110.2003,4; 111/120.2004/05 in: 120.2005,4; 121/130.2006/07 in: 130.2007,4; 131/140.2008/09 in: 140.2009,4; 141/150.2010/11 in: 150.2011,4; 151/160.2012/13 in: 160.2013,4; 151/160.2012/13 in: 160.2013,4

Repr.: New York, NY : Johnson

Other editions

Online-Ausg.:  Acta arithmetica 

Standard numbers

ISSN: 0065-1036

OCLC number: 224483243

Coden

AARIA

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Systematik der TUB München (stub)MAT 001z

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language

Polish 

Country of publication

Poland 

Media type

Print

IDN

010000429

Place this title record on the watch list

Acta mathematica / hrsg. von Institut Mittag-Leffler. Gegr. von G. Mittag-Leffler

Somerville, Mass. : International Press 1.1882/83 - 79.1947(1961); 80.1948(1960); 81.1949 -

ZDB-ID

87-5

Title

Acta mathematica / hrsg. von Institut Mittag-Leffler. Gegr. von G. Mittag-Leffler

Published

Somerville, Mass. : International Press

Stockholm [u.a.] [1882-[?]]

Uppsala : Almqvist & Wiksell [früher]

Djursholm : Inst. [früher]

Huddersfield : Charlesworth Group [-2004]

Wakewfield : Charlesworth Group [-2005]

Heidelberg [u.a.] : Springer [-2016]

Publication history

1.1882/83 - 79.1947(1961); 80.1948(1960); 81.1949 -

Notes

Abbreviated title: Acta Math. (Djursholm)

Abbreviated title: Acta Math.

Index 1/10.1882/87 in: 10.1887; 1/20.1882/97 in: 21.1897; 1/100.1882/1958 in: 100.1958; 101/120.1959/68 in: 120.1968

Other editions

Online-Ausg.:  Acta mathematica 

Standard numbers

ISSN: 0001-5962

ISSN of the parallel edition: 1871-2509

OCLC number: 243417037

Coden

ACMAA

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Regensburger Verbundklassifikation (rvk)SA 1240

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language
Media type

Print

IDN

010000682

Place this title record on the watch list

Acta mathematica sinica

Berlin ; Heidelberg : Springer N.S. 1.1985 - 14.1998; 15.1999 -

ZDB-ID

58083-1

Title

Acta mathematica sinica

Published

Berlin ; Heidelberg : Springer

Beijing : Science Press [anfangs]

Singapore : Springer [früher]

Publication history

N.S. 1.1985 - 14.1998; 15.1999 -

Notes

Parallelsacht. anfangs: Chinese journal of mathematics

Ersch. vierteljährl.; ab 15.1999 als English series bez.

Text engl.

Other editions

Online-Ausg.:  Acta mathematica sinica 

Standard numbers

ISSN: 1000-9574; 1439-8516

OCLC number: 643928282

Coden

AMSSFV

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

Frequency

quarterly

IDN

010512764

Place this title record on the watch list

Acta scientiarum mathematicarum / Institutum Bolyaianum Universitatis Szegediensis

Szeged 10.1941/43 -

ZDB-ID

203491-8

Title

Acta scientiarum mathematicarum / Institutum Bolyaianum Universitatis Szegediensis

Corporate body
Published

Szeged

Publication history

10.1941/43 -

Monographic series

10.1941/43 - 11.1946/48: Acta Universitatis Szegediensis : Sectio scientiarum mathematicarum

Ab 17.1956: Acta Universitatis Szegediensis

Notes

Abbreviated title: Acta Sci. Math.

Index 1/50.1922/86 in: 50.1986,3/4

Repr.: Budapest : Kultura

Other editions
Standard numbers

ISSN: 0001-6969

OCLC number: 243426086

Coden

ASMCBP

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language

Latin  ;  Hungarian 

Country of publication
Media type

Print

IDN

011162198

Place this title record on the watch list

Advances in applied mathematics

New York, NY [u.a.] : Academic Press 1.1980 -

ZDB-ID

766153-8

Title

Advances in applied mathematics

Published

New York, NY [u.a.] : Academic Press

Publication history

1.1980 -

Notes

Abbreviated title: Adv. Appl. Math.

Other editions
Standard numbers

ISSN: 0196-8858

OCLC number: 5913757

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Angewandte Mathematik ; Zeitschrift
Manifestation

journal

Country of publication
Media type

Print

IDN

014184583

Place this title record on the watch list

Advances in geometry

Berlin [u.a.] : de Gruyter 1.2001 -

ZDB-ID

2045657-8

Title

Advances in geometry

Published

Berlin [u.a.] : de Gruyter

Publication history

1.2001 -

Other editions

Online-Ausg.:  Advances in geometry 

Standard numbers

Authorised ISSN: 1615-715X

ISSN: 1615-715X

ISSN of the parallel edition: 1615-7168

OCLC number: 47204318

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Geometrie ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language
Media type

Print

IDN

021715084

Place this title record on the watch list

Advances in mathematics

Amsterdam [u.a.] : Elsevier 1.1961/65(1965) - 231.2012; Vol. 232.2013 -

ZDB-ID

158-2

Title

Advances in mathematics

Published

Amsterdam [u.a.] : Elsevier

New York, NY [u.a.] : Academic Press [anfangs]

Orlando, Fla. : Academic Press [früher]

Brugge : Academic Press [früher]

San Diego, Calif. [u.a.] : Acad. Press [früher]

Publication history

1.1961/65(1965) - 231.2012; Vol. 232.2013 -

Notes

Abbreviated title: Adv. Math.

Ab 2013 mit durchgehender Heftzählung, die als Vol. bez. wird

Other editions

Online-Ausg.:  Advances in mathematics 

Standard numbers

ISSN: 0001-8708

OCLC number: 243417041

Coden

ADMTA

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Regensburger Verbundklassifikation (rvk)SA 1720

German subject headings:
Mathematik ; Literaturbericht
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

010001298

Place this title record on the watch list

Advances in theoretical and mathematical physics : ATMP

Cambridge, Mass. : Internat. Press 1.1997 -

ZDB-ID

1490365-9

Title

Advances in theoretical and mathematical physics : ATMP

Published

Cambridge, Mass. : Internat. Press

Publication history

1.1997 -

Notes

Abbreviated title: Adv. Theor. Math. Phys.

Other editions
Standard numbers

ISSN: 1095-0761

OCLC number: 37471403

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Regensburger Verbundklassifikation (rvk)SA 1075

German subject headings:
Mathematische Physik ; Theoretische Physik ; Zeitschrift
Manifestation

journal

Language
Country of publication
Media type

Print

IDN

019831773

Place this title record on the watch list

Algebra & number theory

Berkeley, Calif. : Mathematical Sciences Publ. 1.2007 -

ZDB-ID

2381292-8

Title

Algebra & number theory

Published

Berkeley, Calif. : Mathematical Sciences Publ.

Publication history

1.2007 -

Other editions

Online-Ausg.:  Algebra & number theory 

Standard numbers

ISSN: 1937-0652

ISSN of the parallel edition: 1944-7833

OCLC number: 124075925

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

985231793

Place this title record on the watch list

Algebraic & geometric topology : AGT

Berkeley, Calif. : Mathematical Sciences Publ. 1.2001 -

ZDB-ID

2083863-3

Title

Algebraic & geometric topology : AGT

Published

Berkeley, Calif. : Mathematical Sciences Publ.

Coventry : Geometry and Topology Publ. [anfangs]

Publication history

1.2001 -

Other editions

Online-Ausg.:  Algebraic & geometric topology 

Standard numbers

ISSN: 1472-2747

OCLC number: 633904346

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

023696141

Place this title record on the watch list

Algebras and representation theory

Dordrecht [u.a.] : Springer 1.1998 -

ZDB-ID

1463085-0

Title

Algebras and representation theory

Published

Dordrecht [u.a.] : Springer

Dordrecht [u.a.] : Kluwer Academic Publishers [anfangs]

Publication history

1.1998 -

Other editions
Standard numbers

ISSN: 1386-923X

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

01956404X

Place this title record on the watch list

American journal of mathematics / publ. under the auspices of the Johns Hopkins University

Baltimore, Md. : Johns Hopkins Press 1.1878 -

ZDB-ID

2941-5

Title

American journal of mathematics / publ. under the auspices of the Johns Hopkins University

Corporate body
Published

Baltimore, Md. : Johns Hopkins Press

Publication history

1.1878 -

Notes

Hauptsacht. bis 2.1879: American journal of mathematics pure and applied

Abbreviated title: Am. J. Math.

Beteil. Körp. anfangs: American Mathematical Society

Repr.: New York, NY : Johnson

Other editions
Standard numbers

ISSN: 0002-9327

OCLC number: 643482128

Coden

AJMAA

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Country of publication
Media type

Print

IDN

010042873

Place this title record on the watch list

The American mathematical monthly : an official publication of the Mathematical Association of America

Philadelphia, PA : Taylor & Francis Group 1.1894 -

ZDB-ID

3665-1

Title

The American mathematical monthly : an official publication of the Mathematical Association of America

Published

Philadelphia, PA : Taylor & Francis Group

Menasha, Wisc. [u.a.] : MAA [1894-2017]

Publication history

1.1894 -

Notes

Zusatz anfangs: the official journal of the Mathematical Association of America

Abbreviated title: Am. Math. Mon.

1944 - 1951 darin: List of officers and members / Mathematical Association of America; ungezählte Beil.: Center section

Index 1/56.1894/1950 in: 57.1950,7

Repr.: New York, NY : Johnson

Other editions
Further related titles

54,7,2=1; 56,1,2=2; 61,7,2=3; 62,7,2=4; 63,9,2=5; 64,8,2=6; 65,8,2=7; 67,7,2=8; 68,1,2=9; 72,2,2=10; 73,4,2=11; 78,9,2=12; 80,6,2=13 von:  Herbert Ellsworth Slaught memorial paper 

Standard numbers

ISSN: 0002-9890

ISSN of the parallel edition: 1930-0972

OCLC number: 643084321

Coden

AMMYA

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Rheinland-Pfälzische Bibliographie (rpb)800, Regensburger Verbundklassifikation (rvk)SA 2200, Systematik der TUB München (stub)MAT 001z

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

010054901

Place this title record on the watch list

Analysis & PDE

Berkeley Calif. : Mathematical Sciences Publishers 1.2008 -

ZDB-ID

2485631-9

Title

Analysis & PDE

Published

Berkeley Calif. : Mathematical Sciences Publishers

Publication history

1.2008 -

Other editions

Online-Ausg.:  Analysis & PDE 

Standard numbers

ISSN: 1948-206X; 2157-5045

OCLC number: 633187497

Subject indexing

DDC subject groups: 510 Mathematics 

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

993246893

Place this title record on the watch list

Annales de l'Institut Fourier / Université Joseph Fourier Publ. avec le concours du Centre National de la Recherche Scientifique

Grenoble : Univ. 1.1949(1950) -

ZDB-ID

203569-8

Title

Annales de l'Institut Fourier / Université Joseph Fourier Publ. avec le concours du Centre National de la Recherche Scientifique

Corporate body
Published

Grenoble : Univ.

Publication history

1.1949(1950) -

Notes

Abbreviated title: Ann. Inst. Fourier, Univ. Grenoble

Abbreviated title: Ann. Inst. Fourier

Index 1949/89(1991)

Other editions
Standard numbers

ISSN: 0373-0956

OCLC number: 243417043

Coden

AIFUA

Subject indexing

DDC subject groups: 530 Physics  ;  510 Mathematics 

Other classifications: Regensburger Verbundklassifikation (rvk)SA 5460

Special subject collections: 11

Manifestation

journal

Country of publication

France 

Media type

Print

IDN

011162864

Place this title record on the watch list

Annales de l'Institut Henri Poincaré : recueil de conférences et mémoires de calcul des probabilités et physique théorique. Analyse non-linéaire

Amsterdam : Elsevier 1.1984 -

ZDB-ID

49817-8

Title

Annales de l'Institut Henri Poincaré : recueil de conférences et mémoires de calcul des probabilités et physique théorique

Subseries

Analyse non-linéaire = Nonlinear analysis

Corporate body
Published

Amsterdam : Elsevier

Paris : Gauthier-Villars [1984-2003]

Publication history

1.1984 -

Standard numbers

ISSN: 0294-1449

OCLC number: 310948122

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Nichtlineare Analysis ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language

French 

Country of publication
Media type

Print

IDN

010437037

Place this title record on the watch list

Les annales des sciences mathématiques du Québec / Université de Montréal, Centre de Recherches Mathématiques ; Département de Mathématiques et de Statistique

Montréal : Centre 1.1977 - 36.2012

ZDB-ID

449904-9

Title

Les annales des sciences mathématiques du Québec / Université de Montréal, Centre de Recherches Mathématiques ; Département de Mathématiques et de Statistique

Published

Montréal : Centre

Publication history

1.1977 - 36.2012

Notes

Abbreviated title: Ann. Sc. Math. Québec

Abbreviated title: Ann. Sci. Math. Que.

Former/later titles
Other editions
Standard numbers

ISSN: 0707-9109

OCLC number: 4295828

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language

French 

Country of publication

Canada 

Media type

Print

IDN

012601500

Place this title record on the watch list

Annales mathématiques du Québec

Heidelberg : Springer 37.2013 -

ZDB-ID

2746719-3

Title

Annales mathématiques du Québec

Published

Heidelberg : Springer

Publication history

37.2013 -

Notes

Abbreviated title: Ann. Math. Québec

Former/later titles
Other editions

Erscheint auch als Online-Ausgabe:  Annales mathématiques du Québec 

Standard numbers

Authorised ISSN: 2195-4755

ISSN: 2195-4755

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Language

French  ;  English 

Media type

Print

Frequency

half-yearly

IDN

1045590630

Place this title record on the watch list
export selected title record(s) or add to watch list